# SDR UPS03841489

- Difficulty date: October 21, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 5754075502
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  C-PIT DOOR UPPER AFT LATCH PIN FITTING IS CRACKED INSIDE DOOR AT APPROX STA 1215 LONG 22R.  REMOVED AND REPLACED FITTING IAW DWG 5754075 AND SRM 51-1-20D, 51- 1-21A, 51-3-0.
